# SDR SWIA200920970

- Difficulty date: January 30, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 14,316 hours, 12,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2621 - CEILING LEVEL EMERGENCY FLOODLIGHT IN FORWARD CABIN INOP.  RELAMPED.
